# SDR SIMA20150406001

- Difficulty date: February 12, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 31,130 hours, 22,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670313517
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT FWD FUSELAGE AT FS 343.00 BETWEEN STRINGER 20R & 21R, THE FUSELAGE SKIN IS SCRAPED APPROX 2.0 INCHES LONG & .007 DEEP AT EACH LOCATION, APPROX 1.0 INCH APART.  REPAIRED IAW NCR-CR-53-085 & REO 670-53-21-1159.
